Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A polar representation of singular matrices


Author: John Williamson
Journal: Bull. Amer. Math. Soc. 41 (1935), 118-123
DOI: https://doi.org/10.1090/S0002-9904-1935-06032-X
Cited work: Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939), 920--922
MathSciNet review: 1563033
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06032-X